# SDR SWAA2023090596859

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 7,666 hours, 3,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PANEL 141BW HAS A 2 INCH AND A 1 INCH CRACK ON BOTTOM EDGE OF PANEL<[01] REPLACED PANEL 141BW IAW AMM 50-10-02
